The topological centralizers of Toeplitz flows and their Z2-extensions.

Título inglés The topological centralizers of Toeplitz flows and their Z2-extensions.
Título español Generalizadores topológicos de flujos de Toeplitz y sus extensiones Z2.
Autor/es Bulatek, Wojciech ; Kwiatkowski, Jan
Organización Inst. Mat. Uniw. "Mikolaja Kopernika", Torun, Polonia
Revista 0214-1493
Publicación 1990, 34 (1): 45-65, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The topological centralizers of Toeplitz flows satisfying a condition (Sh) and their Z2-extensions are described. Such Toeplitz flows are topologically coalescent. If {q0, q1, ...} is a set of all except at least one prime numbers and I0, I1, ... are positive integers then the direct sum Åi=0 Zqi|i Å Z can be the topological centralizer of a Toeplitz flow.
Clasificación UNESCO 121012
Palabras clave español Grupos topológicos ; Flujo
Icono pdf Acceso al artículo completo